# SDR SWIA200819797

- Difficulty date: June 24, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 12,466 hours, 10,904 cycles
- Engine: Ge CF34*
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Condition: Binding
- Location: Control Column
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROL YOKE HAS A BINDING FEEL ALONG WITH AN AUDIBLE SOUND WHEN AILERONS ARE FULLY DEFLECTED.  (FLIGHT NR 5999) REPLACED CAPTAINS AND FIRST OFFICERS CONTROL WHEEL SHAFT BEARINGS IAW MM 27-11-01.  OPS CHECK GOOD.
